Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigenda: ``Solving solvable quintics'' [Math. Comp. 57 (1991), no. 195, 387-401; MR1079014 (91j:12005)] by D. S. Dummit


Journal: Math. Comp. 59 (1992), 309
MSC: Primary 12E12; Secondary 12F10
Original Article: Math. Comp. 57 (1991), 387-401.
MathSciNet review: 1166516
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12E12, 12F10

Retrieve articles in all journals with MSC: 12E12, 12F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1992-1166516-1
PII: S 0025-5718(1992)1166516-1
Article copyright: © Copyright 1992 American Mathematical Society